# SDR 2013FA0000133

- Difficulty date: February 27, 2013
- Submitted: February 27, 2013
- Operation: General aviation
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923080092315
- Condition: Split
- Location: Nlg Tire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR TIRE TUBE FAILURE,  DISASSEMBLY SHOWED SPLITS ALONG THE OUTER CIRCUMFRENCE.
